# SDR AWXA200300289

- Difficulty date: February 27, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,183 hours, 26,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON SHEAR DECK AT BS 1715, RBL 23 TO 31. MAINTENANCE BLENDED CORROSION AND FOUND MATERIAL LOSS REQUIRED REPAIR; FABRICATED A DOUBLER; INSTALLED REPAIR PART IAW B737-200 SRM 53-60-51, PG. 204-208.
